Research Repository

Robust l2 - l Control for Uncertain Discrete-Time Switched Systems with Delays

Du, Dongsheng, Jiang, Bin, Shi, Peng and Zhou, Shaosheng (2006) Robust l2 - l Control for Uncertain Discrete-Time Switched Systems with Delays. Circuits Systems and Signal Processing , 25 (6). pp. 729-744. ISSN 0278-081X

Full text for this resource is not available from the Research Repository.


This paper is concerned with the problem of robust l2 - l∞ control for uncertain discrete-time switched systems with time delay in the state. The uncertainty is assumed to be of structured linear fractional form which includes the norm-bounded uncertainty as a special case. The control design approach is facilitated by introducing some additional instrumental matrix variables. The additional matrix variables decouple the Lyapunov and system matrices, which make the control design feasible. The proposed approach leads to less conservativeness of previous design methods, and the results also generalize earlier works for a more general parametric uncertainty structure. A numerical example is also given to demonstrate the effectiveness and the potential of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18812, discrete-time switched system, l2 − l∞ performance, LMIs, uncertainty
Subjects: Current > FOR Classification > 1204 Engineering Design
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 30 May 2011 04:27
Last Modified: 25 Jul 2011 03:54
ePrint Statistics: View download statistics for this item
Citations in Scopus: 17 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar